# SDR SWAA2024012242969

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 11,345 hours, 5,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ENTRY EMERGENCY LIGHT BATTERY PACK INOP<[01] REMOVED AND REPLACED AFT L/H BATTERY PACK FOR EMERGENCY LIGH PER AMM 33-51-06 OPS CHECK GOOD
